# SDR AALA201909049005

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 15,444 hours, 2,891 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX785026
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,444 hours, 2,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INBOUND TO CLT ON ACCOUNT OF LOST GREEN HYDRAULIC SYSTEM. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED & REPLACED #1 ENG HYD PUMP IAW AMM 29-11-51. NOTE: MAINTENANCE ALSO FOUND HYDRAULIC LINE LEAKING IN THE #1 PYLON. OPS CHECK GOOD. NO LEAKS NOTED.
